MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)
Catalog Number 528135
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "staple jamming".A new stapler was used to proceed with the procedure.No patient harm or injury reported.The patient's status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of 528135 visistat 35r 6/box for investigation.Visual examination of the returned sample revealed that the pusher appeared loose in the cover block and staples were severely misaligned.The stapler was returned with approximately 34 staples remaining in the cover block, indicating that approximately at least 1 staple was fired by the customer.The trigger was returned engaged.There was evidence of use in the form of biological material present on the device.Upon functional testing, the stapler was engaged and no staples fired.The stapler was attempted to be fired multiple times, and no staples were released due to the severe misalignment of the staples.Additionally, the pusher was observed to not move forward upon engagement of the trigger.The pusher was freely moving in the cover block.The device was disassembled, and it was observed that the saddle spring was fully disconnected from the pusher.Minor die stamping anomalies were discovered on the forming tool of the returned sample.The back end of the shuttle was observed to be bent inwards.The root cause of the bend of the shuttle could not be conclusively determined.The main root cause of the reported misfire and jamming was determined to be the detached saddle spring.No defects were observed with the pawl assembly.No other defects or anomalies were observed.Per dhr the product visistat 35r 6/box lot # 73j2400956 was manufactured on 09/27/2024 a total of 16,002 pieces.Lot was released on 10/11/2024.Dhr investigation did not show issues related to complaint.The ifu for this product was reviewed as a part of this complaint investigation.The ifu states, "to obtain optimum staple closure, the trigger must be squeezed all the way in." the reported complaint of "misfire/jamming - info not provided" could be confirmed based upon the sample received.Visual examination of the returned sample revealed that the pusher appeared loose in the cover block and staples were severely misaligned.The stapler was returned with approximately 34 staples remaining in the cover block, indicating that approximately at least 1 staple was fired by the customer.The stapler was attempted to be fired multiple times, and no staples were released due to the severe misalignment of the staples.The device was disassembled, and it was observed that the saddle spring was fully disconnected from the pusher.The back end of the shuttle was observed to be bent inwards.The root cause of the bend of the shuttle could not be conclusively determined.The main root cause of the reported misfire and jamming was determined to be the detached saddle spring.Minor die stamping anomalies were discovered on the forming tool of the returned sample.The device was returned with the saddle spring detached from the pusher.Actions to address this issue of detached saddle springs were established as part of nonconformance, which was closed on 09-feb-2026.The sample was manufactured prior to these actions on 27-sep-2024.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
WECK VISISTAT 35R 6/BOX
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24552162
Report Number3003898360-2026-00114
Device Sequence Number20227157
Product Code QQS
UDI-Device Identifier14026704736284
UDI-Public(01)14026704736284(11)240927(17)290926(10)73J2400956(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number528135
Device Lot Number73J2400956
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown